Nonlinear evolution equations associated with mathematical models

Akisato Kubo

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We investigate the global existence in time and the asymptotic profile of solutions of nonlinear evolution equations with strong dissipation. Applying our result to some models of mathematical biology and medicine, we discuss mathematical properties of them.

Original languageEnglish
Pages (from-to)881-890
Number of pages10
JournalDiscrete and Continuous Dynamical Systems- Series A
Issue numberSUPPL.
Publication statusPublished - 09-2011

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Nonlinear evolution equations associated with mathematical models'. Together they form a unique fingerprint.

Cite this